# SDR AMTA200600513

- Difficulty date: August 12, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT HF DATALINK STATUS MSG DISPLAYED THE LT HF DATALINK WORKED OK.  FOLLOWED FIM MM.  NO FAULTS FOUND.  (K)
